# SDR SWAA2022030124369

- Difficulty date: January 7, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WING TO BODY FAIRING SUPPORT FOR 191AL CRACKED 12'' FROM TOP AFT SIDE STA 500 (MARKED) / REMOVED WING TO BODY FAIRING SUPPORT FOR PANEL# 191AC AND INSTALLED NEW WING TO BODY SUPPORT FOR PANEL# 191AC I-A-W SRM 51-40-02-0G-0. AND BDWG# 116A30-10. PO# 730519
